Loading...

Nurofen Express 12’S 342Mg

$9.15

$9.15
/ piece

Product highlight:

– each caplet contains Ibuprofen lysine 342mg (equivalent to Ibuprofen 200mg) for oral use
– adult and children over 12 years of age
– for targeted reliefs from: migraine headache, backache, period pain, dental pain, rheumatic pain, muscular pain, fever associated with flu and cold, fever

Our refund and returns policy lasts 7 days. If 7 days have passed since your purchase, we can’t offer you a full refund or exchange. All refund and returns are strictly for quality issues only.

Delivery will be made within 7 days upon order confirmation.

Popular Products

$11.55
$11.25
$11.25